[ skip to content ]

Non-Linearity between Finance and Growth

Deidda, Luca and Fattouh, Bassam (2002) 'Non-Linearity between Finance and Growth.' Economics Letters, 74 (3). pp. 339-345.

Full text not available from this repository.
Item Type: Journal Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 01651765
DOI (Digital Object Identifier): 10.1016/S0165-1765(01)00571-7
Depositing User: Users 1566 not found.
Date Deposited: 30 Jun 2008 15:52
URI: http://eprints.soas.ac.uk/id/eprint/3389

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
146Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item